Sh:1109

Bib entry
@article{Sh:1109,
 author = {Paolini, Gianluca and Shelah, Saharon},
 title = {{Reconstructing structures with the strong small index property up to bi-definability}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {247},
 number = {1},
 year = {2019},
 pages = {25--35},
 issn = {0016-2736},
 doi = {10.4064/fm640-9-2018},
 mrclass = {20B27 (03C15 03C35)},
 mrnumber = {3984277},
 doi = {10.4064/fm640-9-2018},
 note = {\href{https://arxiv.org/abs/1703.10498}{arXiv: 1703.10498}},
 arxiv_number = {1703.10498}
}